# SDR BQVR201310150001

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: General aviation
- Aircraft: N459MB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600438
- Aircraft time: 3,164 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Part serial: 98096562
- Condition: Overheated
- Location: Directional
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN MAINTENANCE FOR TROUBLESHOOTING A NR 2 HEADING FAIL REPORT.  THE NR 2 DIRECTIONAL GYRO WAS FOUND WITH VISIBLE SIGNS OF AN OVERHEATING EVENT.  IT APPEARS TO HAVE ORIGINATED FROM AN INTERNAL PC BOARD.  A CUT-OUT IS PROVIDED IN THE BASE ASSY OF THE UNIT FOR THE GYRO TO PROTRUDE THROUGH.  A GAP REMAINS IN THIS AREA. SOOT WAS VISIBLE ON THE NOSE BULKHEAD WHERE THE RADAR MOUNTS. FUNCTIONAL TEST STICKER DATED 3/25/2009.  SUBMISSION IS FOR BQVD. SUBMISSION PROBLEM CONTINUNUE.  INSTALL WAS 5/27/2009 (351 HOURS SINCE INSTALL).  
NOTIFICATION PREVIOUSLY SENT.
